# SDR UPS09654782

- Difficulty date: February 10, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N322UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27748
- Aircraft time: 32,400 hours, 9,956 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Repair
- Part number: 113T23017A
- Part serial: 001475
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT WING I/B AFT FLAP UPPER I/B AREA FOUND DEEP CHAFED ON EXISTING REPAIR PATCH.  METAL HOT BOND REPAIR PERFORMED ON RT WING I/B AFT FLAP UPPER I/B AREA EXISTING REPAIR PATCH AS PER SRM 51-70-10 REPAIR 4 FIG 202.
